Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
GuardedlyOptimistic

DID YOU QUIT JOB/SCHOOL WHILE ON

HI ALL,

IT'S ME. I'M CLOSE TO GETTING ON THE ACCUTANE AS MY FACE IS REALLY BAD, CYSTS ALL OVER. PAIN. OUCH. YOU KNOW MY STORY. I THINK IT'S TIME I SHARE PICS. I'M GETTING A DIGITAL CAMERA SO YOU CAN SEE FOR YOURSELF.

YOU SEE ACNE AFFECTS PEOPLE IN DIFFERENT WAYS. TO SOME A COUPLE OF PIMPLES ARE DEVESTATING. NOW, MY LEFT CHEEK IS REALLY INFECTED. I'LL LET YOU SEE IT FOR YOURSELF SOON ENOUGH AND MAYBE THAT WILL MAKE YOU FEEL A LITTLE BETTER ABOUT YOUR CONDITION. HECK, IF I CAN GET THROUGH IT SO CAN YOU RIGHT ? smile.gif WE'RE ALL IN THIS TOGETHER.

SO I NEED TO KNOW: DO I HAVE TO QUIT MY JOB IF I GO ON ACCUTANE? I'M A LEGAL ASSISTANT AND WORK AT A COMPUTER ALL DAY.

DID ANY OF YOU QUIT YOUR JOBS? SCHOOL? ANYTHING?

HOW BAD IS IT GOING TO GET? AM I GOING TO BREAK OUT SOO HORRIFICALLY THAT IT'S GOING TO BE PSYCHOLOGICALLY PAINFUL TO SEE PEOPLE? IS MY FACE GOING TO GET SO DRY I WON'T BE ABLE TO COVER IT WITH MAKEUP? ARE MY LIPS GOING TO FALL OFF? IS MY BACK GOING TO HURT SOO MUCH WHEN I SIT AT THE COMPUTER? WILL I NOT BE ABLE TO SEE?

PLEASE. GIVE ME A HEADS UP. PLEASE???

Share this post


Link to post
Share on other sites

I don't see any reason to quit just because you're on accutane. I'm working on a building site for a few months to earn a few bob. I'm outside in the lashing rain, roasting sun, frost and getting completely filthy ( Irish weather bb_icon_rolleyes.gif ) and I seem to be fine. Sure my lips get really dry and cracked but I just bring around a tub of vaseline.

I experienced a few minor pains in my back when I started (9 days ago) but I can't be sure it was the accutane. Yesterday my lips started getting really dry and sore, it's like if you have been outside in the cold and are constantly wetting/licking your lips. I'm pretty sure they won't fall off.

My acne hasn't really got worse or better yet but I can't tell what will happen. Don't worry about it and I hope it will help you.

Share this post


Link to post
Share on other sites

No way around it, you'll experience a lot of sides related to dry and flaky skin if you're going to use accutane. But stick to it, 6 months later you'll be sooo glad that you took and you will likely not have a problem ever again. You should insist that your derm gives you a dosage of at least 1mg/kg, to minimize any chance of a relapse.

and GO, don't even think about quitting your job! Who cares what anyone else thinks anyway? Screw 'em. A year from now you'll be acne free and they won't recognize you as the same person.

Share this post


Link to post
Share on other sites

your stressin too much, Accutane is Way over hyped! I took it and it 40 mg once daily was barely noticeable. Dry chapped lips and a few aches is nothing when it comes to side effects. I played volleyball, swam, went in the sun(with sunscreen 1,000,000)LOL.....Etc. youll be fine once you start and realize all the government hype is just propaganda..

Smoothbeamin... cool.gif

Share this post


Link to post
Share on other sites

Please stop worrying GO. I agree with Smoothbeamin that Accutane really isn't as bad as all the scare stories. But to be fair I may be one of the lucky ones that have had minimal side effects from the drug.

Not to sound patronising but from seeing your other posts you seem over-obsessively worried about possible side-effects that MAY happen. I know it's difficult but try and live in the present and think about all the positive benefits that you could get from Accutane.

Sorry if that sounds rude but I think you're worrying yourself too much (and this is coming from an equally fatalistic person such as me!) and no way don't quit your job.

smile.gif

Share this post


Link to post
Share on other sites

Go on it I work as a cashier and while on accutane been on it for almost 3 months its only done good sure ur lips are chapped but u got ur tube of aquafor so ur covered believe me you be happy u didnt quit and stay while on tane'.

Share this post


Link to post
Share on other sites

Your concern was pretty much the same as me but I cannot tell you how glad I am that I decided to take accutane.

My derm started me on low dose 20mg to reduce any breakouts and this seemed to work. After 10 days I moved up to 40mg which is what I am on now.

As everyone says the side affects are so overhyped- all I have had is dry lips- keep them mousturised and you cannot even tell you are on anything- except for the fact that your acne clears up.

Dont procrastinate about it- the time flys once you start taking it.

I am up to day 51 and I cannot believe I ever hesitated- whicheever scientists who invented this stuff deserve a nobel peace prize.

Share this post


Link to post
Share on other sites

I'm currently on a generic version of accutane and I'm a part-time sales associate and a full-time student. I don't see a reason to quit either.

Share this post


Link to post
Share on other sites

No one will care about your face but you. My 16 yo has an amazing attitude toward it. She's told her friends she's on it and if they don't like looking at her, that's their problem. Taking Accutane requires a degree of maturity. Her derm told her that when she was freaking out about possible side effects and was refusing to take it at first. She was afraid of the depression aspect but that has not happened. So far she's had dry lips, nose bleeds, thinning hair. Not fun. Do not quit your job, obviously, unless you've got someone totally commited to supporting you for the next 6 months. Heck, I'd quit too. Go on with your life and think positively about your bright future with clear skin. The med will work better for you then.

Share this post


Link to post
Share on other sites

I used accutane a few years ago when i was 17 or 18, i was still going to high school but i didnt care becasue my doctor promised me that my face would clear fast and i would have a lot of chicks following me,

and it happend soon, i started clearing up the same week i started and 2 months later all my acne and acne marks were gone and i started baging all the nice bitches in school with ease.

you'll be good man., when i used it my acne never got worse before it got better, i just got real dry and cleared up fast

Share this post


Link to post
Share on other sites
I used accutane a few years ago when i was 17 or 18, i was still going to high school but i didnt care becasue my doctor promised me that my face would clear fast and i would have a lot of chicks following me,

and it happend soon, i started clearing up the same week i started and 2 months later all my acne and acne marks were gone and i started baging all the nice bitches in school with ease.

you'll be good man., when i used it my acne never got worse before it got better, i just got real dry and cleared up fast

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×